MathSciNet Relay Station
MathSciNet bibliographic data
MR2069270 15A57
Trench, William F. Hermitian, Hermitian $R$-symmetric, and Hermitian $R$-skew symmetric Procrustes problems. Linear Algebra Appl. 387 (2004), 83–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement